zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Pseudo almost periodic solutions for equation with piecewise constant argument. (English) Zbl 1206.34094

The main objective of this paper is to study the existence and uniqueness of pseudo almost periodic solutions of the differential equation with piecewise constant argument

(EPCA)x ' (t)=A(t)x(t)+ j=0 r A j (t)x(t-j)+g(t,x(t),,x(t-r))

where · denotes the greatest integer function and A,A j :M q () are almost periodic, g:× q ×× q is pseudo almost periodic satisfying some Lipschitz conditions. The authors first remind some facts about discontinuous almost periodic functions and exponential dichotomy of discrete linear equations of the form x n+1 =A(n)x n +h n . The main results are obtained by means of the contraction mapping principle.

MSC:
34K14Almost and pseudo-periodic solutions of functional differential equations
References:
[1]Dads, E. Ait; Lhachimi, L.: New approach for the existence of pseudo almost periodic solutions for some second order differential equation with piecewise constant argument, Nonlinear anal. 64, 1307-1324 (2006) · Zbl 1109.34055 · doi:10.1016/j.na.2005.06.037
[2]Busenberg, S.; Cooke, K. L.: Models of vertically transmitted diseases with sequential continuous dynamics, Nonlinear phenomena in mathematical sciences, 179-187 (1982) · Zbl 0512.92018
[3]Cooke, K. L.; Weiner, J.: A survey of differential equation with piecewise continuous argument, Lecture notes in math. 1475, 1-15 (1991) · Zbl 0737.34045
[4]Corduneanu, C.: Almost periodic discrete processes, Libertas math. 2, 159-169 (1982) · Zbl 0548.39002
[5]Kupper, T.; Yuan, Rong: On quasi periodic solution of differential equations with piecewise constant argument, J. math. Anal. appl. 267, 173-193 (2002) · Zbl 1008.34063 · doi:10.1006/jmaa.2001.7761
[6]Palmer, K. J.: Exponential dichotomies for almost periodic differential equations, Proc. amer. Math. soc. 101, No. 8, 1439-1450 (1997)
[7]Shah, S. M.; Weiner, J.: Advanced differential equations with piecewise constant argument deviations, Int. J. Math. math. Sci. 6, 671-703 (1983) · Zbl 0534.34067 · doi:10.1155/S0161171283000599
[8]Yuan, R.; Hong, Jialin: Almost periodic solutions of differential equations with piecewise constant argument, Nonlinear anal. 16, 171-180 (1996) · Zbl 0855.34089
[9]Yuan, R.: The existence of almost periodic solutions of retarded differential equations with piecewise constant argument, Nonlinear anal. 48, 1013-1032 (2002) · Zbl 1015.34058 · doi:10.1016/S0362-546X(00)00231-5